MathSciNet Relay Station
MathSciNet bibliographic data
MR2338673 47H10 (47J25 49J40 49L25)
Chen, Junmin; Zhang, Lijuan; Fan, Tiegang Viscosity approximation methods for nonexpansive mappings and monotone mappings. J. Math. Anal. Appl. 334 (2007), no. 2, 1450–1461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement